Abstract and Applied Analysis

Abstract and Applied Analysis / 1999 / Article

Open Access

Volume 4 |Article ID 531546 | https://doi.org/10.1155/S1085337599000111

Juha Berkovits, "On the degree theory for densely defined mappings of class ", Abstract and Applied Analysis, vol. 4, Article ID 531546, 12 pages, 1999. https://doi.org/10.1155/S1085337599000111

On the degree theory for densely defined mappings of class (S+)L

Received15 May 1999


We introduce a new construction of topological degree for densely defined mappings of monotone type. We also study the structure of the classes of mappings involved. Using the basic properties of the degree, we prove some abstract existence results that can be applied to elliptic problems.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.